# SDR AWXA200200768

- Difficulty date: August 1, 2002
- Submitted: August 20, 2002
- Operation: Air carrier
- Aircraft: N183AW
- Make and model: Boeing 737277
- Aircraft serial: 22650
- Aircraft time: 61,378 hours, 49,988 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 694147310
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-18 CHECK A .5 INCH CRACK WAS FOUND ON INTERCOSTAL AT BS 500A, STRINGER 25 RT.  MAINTENANCE REMOVED INTERCOSTAL FROM BS 500A, STRINGER 25 RT, FABRICATED A NEW INTERCOSTAL PER DWG 69-41473, AND INSTALLED REPAIR IAW B737-200 SRM 51-30-2 PG 8-9 & 32.
